advertisement
Question
Posted by: Cheri | 2010/12/13

Menstration

I have been menstrating for 3 weeks now, i am on Minerva? Can you please help me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see your gynaecologist to check for any problems with the uterus or ovaries. It probably has nothing to do with the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/12/17

You should see your gynaecologist to check for any problems with the uterus or ovaries. It probably has nothing to do with the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement